Publications of year 1979

BACK TO COATI PUBLICATION INDEX

Publications of year 1979

Articles in journal or book's chapters
  1. J-C. Bermond. Hamiltonian Graphs, chapter 6, pages 127-167. Selected Topics in Graph Theory. Academic Press, 1979.
    @InBook{Ber79,
    author = {Bermond, J-C.},
    editor = {L. Beineke and R. Wilson},
    title = {Hamiltonian Graphs},
    chapter = {6},
    publisher = {Academic Press},
    year = {1979},
    OPTkey = {},
    OPTvolume = {},
    OPTnumber = {},
    series = {Selected Topics in Graph Theory},
    OPTtype = {},
    OPTaddress = {},
    OPTedition = {},
    OPTmonth = {},
    pages = {127-167},
    OPTnote = {},
    OPTannote = {} 
    }
    

     
  2. J-C. Bermond, A. Germa, and M.-C. Heydemann. Hamiltonian cycles in strong products of graphs. Canad. Math. Bull., 22(3):305--309, 1979.
    @article{MR555158,
    AUTHOR = {Bermond, J-C. and Germa, A. and Heydemann, M.-C.},
    TITLE = {Hamiltonian cycles in strong products of graphs},
    JOURNAL = {Canad. Math. Bull.},
    VOLUME = {22},
    YEAR = {1979},
    NUMBER = {3},
    PAGES = {305--309},
    ISSN = {0008-4395},
    
    }
    

     
  3. J-C. Bermond, A. Germa, and D. Sotteau. Resolvable decomposition of $K\sp{\ast} \sb{n}$. J. Combin. Theory Ser. A, 26(2):179--185, 1979. [PDF ]
    @article{MR530289,
    AUTHOR = {Bermond, J-C. and Germa, A. and Sotteau, D.},
    TITLE = {Resolvable decomposition of {$K\sp{\ast} \sb{n}$}},
    JOURNAL = {J. Combin. Theory Ser. A},
    VOLUME = {26},
    YEAR = {1979},
    NUMBER = {2},
    PAGES = {179--185},
    ISSN = {0097-3165},
    PDF = {ftp://ftp-sop.inria.fr/mascotte/personnel/Jean-Claude.Bermond/PUBLIS/BGS79.pdf},
    
    }
    

     
  4. J-C. Bermond and Anton Marczyk. Comparaison des puissances de graphes. C. R. Acad. Sci. Paris Sér. A-B, 288(1):A13--A15, 1979.
    @article{MR522008,
    AUTHOR = {Bermond, J-C. and Marczyk, Anton},
    TITLE = {Comparaison des puissances de graphes},
    JOURNAL = {C. R. Acad. Sci. Paris S\'er. A-B},
    VOLUME = {288},
    YEAR = {1979},
    NUMBER = {1},
    PAGES = {A13--A15},
    ISSN = {0151-0509},
    
    }
    

     
  5. J-C. Bermond, J. M. S. Sim oes-Pereira, and Christina M. Zamfirescu. On non-Hamiltonian homogeneously traceable digraphs. Math. Japon., 24(4):423--426, 1979/80.
    @article{MR557475,
    AUTHOR = {Bermond, J-C. and Sim oes-Pereira, J. M. S. and Zamfirescu, Christina M.},
    TITLE = {On non-{H}amiltonian homogeneously traceable digraphs},
    JOURNAL = {Math. Japon.},
    VOLUME = {24},
    YEAR = {1979/80},
    NUMBER = {4},
    PAGES = {423--426},
    ISSN = {0025-5513},
    
    }
    

     
Conference's articles
  1. J-C. Bermond. Graceful graphs, radio antennae and French windmills. In Graph theory and combinatorics (Proc. Conf., Open Univ., Milton Keynes, 1978), volume 34 of Res. Notes in Math., Boston, Mass., pages 18--37, 1979. Pitman.
    @inproceedings{MR587620,
    AUTHOR = {Bermond, J-C.},
    TITLE = {Graceful graphs, radio antennae and {F}rench windmills},
    BOOKTITLE = {Graph theory and combinatorics (Proc. Conf., Open Univ., Milton Keynes, 1978)},
    SERIES = {Res. Notes in Math.},
    VOLUME = {34},
    PAGES = {18--37},
    PUBLISHER = {Pitman},
    ADDRESS = {Boston, Mass.},
    YEAR = {1979},
    
    }
    

     

BACK TO COATI PUBLICATION INDEX



Last modified: Fri Oct 20 15:06:04 2017